Ritalin and Hair Loss

Hair loss appears to be a rare complaint in people taking Ritalin® (methylphenidate hydrochloride). Given how common hair loss is in the general population and how rare a complaint it is in people who take Ritalin, it is difficult to say whether hair loss is caused by the medicine, genetics, other factors, or a combination of these things.
 
If you are taking Ritalin and hair loss occurs, talk with your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may be able to do. If your symptoms continue to be bothersome, or if your healthcare provider believes the medicine is causing your hair loss, he or she may recommend trying another treatment for ADHD or narcolepsy.
 
5 Questions to Ask Your Doctor About ED

Ritalin Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.